Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An exact sequence involving the Chern character


Author: Albert T. Lundell
Journal: Bull. Amer. Math. Soc. 77 (1971), 1014-1017
MSC (1970): Primary 55B20; Secondary 55B15
DOI: https://doi.org/10.1090/S0002-9904-1971-12841-0
MathSciNet review: 0286128
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313-337. MR 22 #987. MR 110104
  • 2. E. Dyer, Cohomology theories, Mathematics Lecture Note Series, Benjamin, New York, 1969. MR 268883
  • 3. A. T. Lundell, A Bott map for non-stable homotopy of the unitary group, Topology 8 (1969), 209-217. MR 38 #6595. MR 238319

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B20, 55B15

Retrieve articles in all journals with MSC (1970): 55B20, 55B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12841-0

American Mathematical Society